# SDR UALA2011060602765

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 42,333 hours, 11,110 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 6228850200
- Part serial: 88
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SATVOICE LOST EICAS MESSAGE DURING CRUISE.  REPLACED LOW GAIN HIGH AMP, OP CHECK GOOD.
